# SDR DU4R2006410

- Difficulty date: April 24, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1560 S23-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT PIT ON FRAME UPPER ANGLE BS 1560, S-26R TO S-23R (UPPER SURFACE).  CUT OUT CORRODED "C" CHANNEL.  FABRICATED AND INSTALLED REPAIR "C" CHANNEL 34" BY 1.25" FROM 2024-T4 .050" IAW B757 SRM 51-30-1, 51-20-01 AND 51-40-02.
